# SDR N6WA2023091101

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N546GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10269
- Aircraft time: 33,590 hours, 23,969 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Overspeed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS OVERSPEED FROM 30 DEGREES TO 45 DEGREES FOR 2 SECONDS 171KTS, GEAR DOWN ON APPROACH. C/W FLAPS OVERSPEED INSPECTION IAW CRJ 550 AMM 05-51-05. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
